A 28-year-old female asked:
been having a lot of dizzy spells sometimes laying in bed the room starts spinning wake up with headaches chest pains what could this be??
1 doctor answer
Dr. Eric Weisman answered
35 years experience Neurology
Medications: You list caffeine, Chantix and Caffeine as your meds. Waking up with chest pain can be due to esophagitis (motirn and caffeine can contribute) Palpitations can occur with Chantix and caffeine use as can headaches. (Which can occure with analgesic rebound (motrin) or caffeine rebound. Other conditions that can cause nocturnal headaches include sinus conditions, HTN and pseudotumor. Check with MD
Answered on Oct 24, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Two months ago i went to bed feeling fine woke up the next morning as i was getting out of bed i got a verry sharp pain on my right shoulderand have been dealing with it since then what could be happening
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!